# SDR HEEA060647

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412310400107
- Condition: Worn
- Location: Main Rotor
- Component: 412010406115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY HAS WORN BEARING.  REPLACED WITH SERVICEABLE BEARING.
